Sign inSubmit
ArticleMetrics
Research Article · Open access · Published 28 January 2016

On the General Solution of First-Kind Hypersingular Integral Equations

Suzan J. Obaiys1, Z. Abbas1, N. M.A. Nik Long1, A. F. Ahmad1, A. Ahmedov1 & Haider Khaleel Raad2

American Journal of Engineering and Applied Sciences, Volume 9, Issue 2, pp. 195–201 · doi.org/10.3844/ajeassp.2016.195.201

8,699 accesses4,667 downloads3 citations (Crossref)Metrics
Cite Check for updates

Abstract

A new algorithm is presented to provide a general solution for a first type Hyper singular Integral Equation (HSIE). The singular integral has been converted into a regular form by cancelling the singularity and then transforming it into a system of algebraic equation based orthogonal poly- nomials. We applied the convergence method presented by (Obaiys, 2013) to conform the numerical solution of the regularized Hadamard equation, which has shown an absolute agreement with the exact solution within small values of n. The proposed method has been examined by various HSIEs where the displacement function satisfies the Hölder-continuous first derivative. Such equations are particularly important inmany physics and engineering problems, such as fracture mechanics, acoustics and elasticity.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Obaiys, S. J., Abbas, Z., Long, N. M. N., Ahmad, A. F., Ahmedov, A. & Raad, H. K. (2016). On the General Solution of First-Kind Hypersingular Integral Equations. American Journal of Engineering and Applied Sciences, 9(2), 195–201. https://doi.org/10.3844/ajeassp.2016.195.201

Licence
CC BY 3.0
Issue
Volume 9, Issue 2
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
On the General Solution of First-Kind Hypersingular Integral EquationsAmerican Journal of Engineering and Applied Sciences · Volume 9, Issue 2 · pp. 195–201 · CC BY 3.0Download